# SDR CALA2019070801163

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556  MAIN CABIN STA 780+20 STR 16L CRACKED FROM EDGE TO FIRST FASTENER. (APP. 5 INCH) REF ST-ENG N/R 0065401 ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE/STRINGER 16L AT STA 78 0+20 PER EC/RA 5330-06578 REV -.
